# SDR DALA2021050402541

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 50,309 hours, 26,302 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Binding
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - GEAR HANDLE DIFFICULT TO RAISE. CORRECTIVE ACTION: R&R LANDING GEAR NORMAL CONTROL LEVER PER A319 AMM 32-31. SYSTEM CKS NORMAL. (6308042)
